# SDR AALA201709069020

- Difficulty date: September 4, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 4,781 hours, 1,867 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Part number: AFC10472
- Condition: Broken
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR ARMING LEVER HANDLE BROKEN, YELLOW ARMED PADDLE, AND 1ST PART OF HANDLE LEVER UNATTACHED.  REPLACED THE R3 DOOR ARMING LEVER IAW EA 273154.
